Scattering of solitons in the derivative nonlinear Schrödinger model

Hyunsoo Min, Q. Han Park

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We show that the chiral soliton model recently introduced by Aglietti et al. can be made integrable by adding an attractive potential with a fixed coefficient. The modified model is equivalent to the derivative nonlinear Schrödinger model which does not possess parity and Galilean invariance. We obtain explicit one and two classical soliton solutions and show that in the weak coupling limit, they correctly reproduce the bound state energy as well as the time delay of two-body quantum mechanics of the model.

Original languageEnglish
Pages (from-to)621-625
Number of pages5
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume388
Issue number3
DOIs
Publication statusPublished - 1996 Nov 21
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Scattering of solitons in the derivative nonlinear Schrödinger model'. Together they form a unique fingerprint.

  • Cite this